Short Communication

Year: 2015 | Month: 04 | Volume: 2 | Issue: 4 | Pages: 183-188

On The Negative Pell Equation y2 = 35x2-19

M.A. Gopalan1, S.Vidhyalakshmi1, T.R. Usharani2, M. Arulmozhi3

1Professor, 2Lecturer, 3PG Student,
Department of Mathematics, SIGC, Trichy-620002, Tamilnadu, India.

Corresponding author: M.A. Gopalan

ABSTRACT

The  negative  Pell  equation  represented  by  the  binary  quadratic  equation y2 = 35x2-19  is analyzed for its non-zero distinct integer solutions. A few interesting relations   among the solutions are presented. Employing the solutions of the equation under consideration, the integer solutions for a few choices of hyperbola and parabola are obtained.

Keywords:  Binary quadratic, Hyperbola, Parabola, Integral solutions, Pell equation. 2010 Mathematics subject classification:11D09.

[PDF Full Text]